Journal of Mathematics of Kyoto University

Semi-homogeneous vector bundles on an abelian variety

Shigeru Mukai

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 18, Number 2 (1978), 239-272.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522574

Digital Object Identifier
doi:10.1215/kjm/1250522574

Mathematical Reviews number (MathSciNet)
MR498572

Zentralblatt MATH identifier
0417.14029

Citation

Mukai, Shigeru. Semi-homogeneous vector bundles on an abelian variety. J. Math. Kyoto Univ. 18 (1978), no. 2, 239--272. doi:10.1215/kjm/1250522574. https://projecteuclid.org/euclid.kjm/1250522574


Export citation